Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lamictal Skin Rash

Posted by Miriamne on July 8, 2005, at 19:33:08

In reply to Re: Lamictal Skin Rash Miriamne, posted by barbaracat on July 8, 2005, at 13:44:22

Well, I must say you all have my attention with regard to this rash. I will get back with my shrink and try and resolve this with my family doctor/and or a dermatologist. "Teams of doctors, working round the clock...", as Jerry Seinfeld put it.

I'm not thrilled about stopping my meds and my estrogen. The patch had really helped with some other problems. Whether I can go back to it is something else I'll have to find out, I guess, but for now it seems wise not to mess with anything on my skin.

Thanks again.
Miriamne


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Miriamne thread:9730
URL: http://www.dr-bob.org/babble/20050708/msgs/525152.html